Title: Welfarism and the multidimensionality of welfare state legitimacy: evidence from The Netherlands, 2006
Authors: van Oorschot, Wim ×
Meuleman, Bart #
Issue Date: 2012
Publisher: Blackwell
Series Title: International Journal of Social Welfare vol:21 issue:1 pages:79-93
ISSN: 1369-6866
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Sociological Research
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
j.1468-2397.2010.00779.x.pdf Published 277KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science